Affordable Access

Access to the full text

Atypical Posterior Reversible Encephalopathy Syndrome due to Oral Tyrosine Kinase Inhibitor Cabozantinib: First Case Report

Authors
  • Patwari, Anannya
  • Bhatlapenumarthi, Vineel
  • Pascual, Sheila K.
Type
Published Article
Journal
Case Reports in Oncology
Publisher
S. Karger AG
Publication Date
Aug 21, 2020
Volume
13
Issue
2
Pages
1013–1019
Identifiers
DOI: 10.1159/000509640
Source
Karger
Keywords
License
Green
External links

Abstract

We report here a rare case of atypical posterior reversible encephalopathy syndrome (PRES) due to oral tyrosine kinase inhibitor cabozantinib. No case reports of such have been found in our literature search. The patient, a 70-year-old female with metastatic renal cell cancer on oral tyrosine kinase inhibitor cabozantinib, was brought into the emergency room because of confusion and seizures, found to have elevated blood pressure and atypical MRI findings consistent with PRES due to cabozantinib.

Report this publication

Statistics

Seen <100 times